# SDR DL72W952999

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 6 SLAT RIBS 8, 9, 11, 14, 15, 18, 19 CRACKED.  INSTALLED REPAIRS ON ALL RIBS PER MM 57-54-0, FIG 814.
